MAUDE Adverse Event Report: ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS

ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Catalog Number 20325-206
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a hybrid co2 tubing/cap sets for olympus® scopes leaked from the irrigation tubing at the distal end during a standard endoscopy.The set was used with an erbe endoscopy port connector for olympus® scopes (part number: 20325-211, lot number wo469953, date of manufacturing 10/20/2025, expiration date 10/01/2028, and udi (b)(4).Specifically, it was reported that the irrigation flow at the distal end of the scope was significant.Then, when applying very light pressure to the irrigation pump's pump head, the leaking ceased.Another irrigation pump was used which resolved the leaking.No patient injury was reported.
 
Additional Manufacturer Narrative
The set and port connector were not available for an evaluation.Nevertheless, based upon the reported information, the original irrigation pump was associated with the encountered leaking (note: the unit' pump head may have been worn and as such the tubing was not clamped down sufficiently in its head.It is also possible that there was variability with the set's tubing that interfaced with the pump head and/or the pump head which caused the head not to clamp down firmly on the tubing.).Other contributing causes of leaking at the end of scopes are also being investigated.In conclusion, no determination could be made as to the exact cause(s) of the reported problem.If any prominent causes are determined and/or remedies are implemented to resolve leaking, a follow-up mdr will be filed.

Brand Name
ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Common Device Name
CO2 TUBING/CAP SETS
Manufacturer (Section D)
ERBE MEDICAL. LLC
405 w geneva drive
tempe AZ 85282
Manufacturer (Section G)
ERBE MEDICAL, LLC
405 w geneva drive
tempe AZ 85282
Manufacturer Contact
john tartal
2225 northwest parkway
marietta, GA 30067-8764
7709554400
MDR Report Key25014173
Report Number3020712480-2026-00020
Device Sequence Number9542643
Product Code FEQ
UDI-Device Identifier04065655000436
UDI-Public04065655000436
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20325-206
Device Lot NumberW4480069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG